# SDR ASOA99103

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120198
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4254 - WHILE AT GATE, CREW SMELLED SMOKE FROM F/O SIDE CONSOLE.  SMOKE WAS COMING FROM COCKPIT VENTS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ACM.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
